# SDR VNAA202305111111

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 16,428 hours, 14,766 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900012011
- Part serial: JUN142368
- Condition: Unserviceable
- Location: 700
- Part time: 16,067 hours, 14,491 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH BRAKE EFFECTINESS ON LANDING DIMINISHED. PLANE PULLED LEFT WITH EVEN PRESSURE ON BRAKES TOO. INBD TEMP 0 1 OUTBD 0 8 SUSPECT INBD BRAKE RH SIDE NOT WORKING CORRECTLY. REMOVED AND REPLACED R/H IB BRAKE IAW CRJ900 AMM 32-43-26-000/400Â€“801-A02. BLEED BRAKES IAW CRJ900 AMM 32-43-00-870-801-A01. ALL CORRELATED OPS CHECKS GOOD
